MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA VERSAFTICUP CC TRIO ACETABULAR SHELL Ø 58; CEMENTLESS ACETABULAR SHELL

MEDACTA INTERNATIONAL SA VERSAFTICUP CC TRIO ACETABULAR SHELL Ø 58; CEMENTLESS ACETABULAR SHELL
Catalog Number 01.26.45.0058
Health Effect - Clinical Code Joint Disorder (2373)
Date of Event 11/01/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
On 17 nov 2017 the medical affairs made the following analysis: partial hip revision surgery (cup, head and liner) due to dislocation occurred during the first postoperative month.According to the report, the reason of this event is probably linked to a suboptimal component positioning during primary implantation.Dislocation may also be caused by insufficient soft tissue tension but it can hardly be caused by standard devices batch review performed on 30 november 2017: lot 170091: (b)(4) items manufactured and released on 18 may 2017.Expiration date: 2022-05-08.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Versafitcup cc flat pe hc ø liner 36 / f ref.01.26.3648hct lot.172578 (k103352): (b)(4) items manufactured and released on 25 july 2017.Expiration date: 2022-07-06.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Cocr ball head 12/14 ø 36 size m ref.01.25.031 lot.166598 (k080885): (b)(4) items manufactured and released on 18 january 2017.Expiration date: 2022-01-08.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
The patient came in complaining of discomfort.The surgeon determined the patient had dislocated his hip, the patient was dislocating posteriorly.The cup was not anteverted enough.The surgeon revised the cup, head and liner.The surgery was completed successfully.

Brand Name
VERSAFTICUP CC TRIO ACETABULAR SHELL Ø 58
Common Device Name
CEMENTLESS ACETABULAR SHELL
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key7070539
Report Number3005180920-2017-00712
Device Sequence Number1004681
Product Code LZO
UDI-Device Identifier07630030807800
UDI-Public07630030807800
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K103352
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/30/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/08/2022
Device Catalogue Number01.26.45.0058
Device Lot Number170091
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/31/2017
Initial Report FDA Received Date11/30/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age65 YR